# SDR USAA2011040891384

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 34,477 hours, 18,773 cycles
- Engine: Cfmint CFM565B6
- Engine time: 33,279 hours, 14,763 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565BQEC319
- Part serial: 779777
- Condition: Vibration
- Location: Left
- Part time: 33,279 hours, 14,763 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, B

## Discrepancy

FLT 2164 - DCA-LGA (DIVERTED TO BWI) - EMERGENCY LANDING / IFSD -  CREW REPORTED ENGINE 1 VIBRATION AT 400FT THEN LOUD NOISE LIKE A COMPRESSOR STALL BUT NO ENGINE COMPRESSOR STALL ECAM AT APPROX 1500FT .  THE CREW PULLED BACK POWER BUT GOT AN OIL FILTER CLOG MESSAGE FOLLOWED BY LOW OIL PRESSURE.  SHUT DOWN ENGINE AND NOTICED 0 OIL QUANTITY.  NR 1 ENGINE CHANGE.  SUPPLEMENTAL, WILL FURNISH ROOT CAUSE UPON RECEIPT OF TEARDOWN REPORT.
